Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Skin rash, small red rash, rash on belly, chest and back, cause ?

i have skin rash problem for two months. The rash are not ichy, not painful. they are small red rash, and it will disappear for about 2-3 days. However, at the same time, some new come out. The new come out rash become larger each time. The rash are on my belly, chest and back. I am wondering what kind of rash it can be?
Asked On : Fri, 25 May 2012
Answers:  2 Views:  588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user...,
Thanks for choosing HCM...,
Red rash without itching and pain...more favour to...,
Drug erruptions, Rheumatic fever, Secondary syphilis, Viral exanthemas.,
Hives and Cholinergic urticaria..,
So go for investigations and evaluate it...,
in meanwhile...,
1) Apply CALAMINE lotion on the affected part morning times..,
2) Night times use momentasone and gentamycin on affected part..,
3) Tab...cetrizine.....ALDAY or ZYRTEC...,
4) Tab..Ranitidine 150 mg before breakfast..,
Hence consult good Dermatologist...thanQ
Answered: Sun, 27 May 2012
I find this answer helpful
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Welcome to healthcaremagic,
You must undergo thorough investigations to find out the exact cause of the condition.
This may be because of some allergy-hypersensitive reaction, any other auto-immune disease or rheumatic disease.
So, after investigations the cause and line of treatment can be recommended.
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor